On automorphisms of a distance-regular graph with intersection array {99, 84, 1; 1, 12, 99}

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)19-26
Number of pages8
JournalProceedings of the Steklov Institute of Mathematics
Volume297
DOIs
Publication statusPublished - 1 Jul 2017

Keywords

  • automorphism of a graph
  • distance-regular graph

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics, Applied
  • Mathematics

Level of Research Output

  • VAK List

Fingerprint

Dive into the research topics of 'On automorphisms of a distance-regular graph with intersection array {99, 84, 1; 1, 12, 99}'. Together they form a unique fingerprint.

Cite this